# SDR DALA2024020301512

- Difficulty date: February 2, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK MEMBRANE ON UPPER SURFACE OF CENTER WING STA Y=715 AND -X=44 UNDER RH MIDDLE SEAT TRACK AT WING BOX AREA. SUMMARY OF NRC 00357: MEMBRANE ON UPPER SURFACE OF CENTER WING STA Y=715 AND -X=44 UNDER RH MIDDLE SEAT TRACK AT WING BOX AREA WAS REPAIRED PER PRI 615114-14 REV 3 AND ERA 615114-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ASSOCIATED ERA 14-615114 ADDED FOR AC 9545. (LP #0184517)
